SOLVIN COLD AF SYRUP 60ML
Manufacturer
IPCA LABORATORIES LTD
Composition
CHLORPHENIRAMINE-2MG/5ML + PHENYLEPHRINE-5MG/5ML
In Stock

About SOLVIN COLD AF SYRUP 60ML
SOLVIN COLD AF SYRUP 60ML belongs to the combination medication called ‘anti-allergics’ primarily used to treat symptoms caused by the common cold, flu, allergies and other breathing problems like sinusitis and bronchitis. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ Allergic condition varies from person to person. Some might be allergic to certain foods and seasonal allergies like hay fever. At the same time, others might be allergic to pollen or pet dander.
SOLVIN COLD AF SYRUP 60ML contains two medicines namely: Chlorpheniramine (anti-histamine/anti-allergic) and Phenylephrine (decongestant). Chlorpheniramine is an ‘antihistamine’ that blocks the release of histamine in the body, which is known to cause allergies symptoms like common cold symptoms. On the other hand, Phenylephrine is a ‘decongestant’ that helps in shrinking the blood vessels located in the nasal passage, thereby reducing stuffy nose. Together, SOLVIN COLD AF SYRUP 60ML effectively reduces allergic symptoms.
SOLVIN COLD AF SYRUP 60ML can be taken with or without food in a dose and duration as advised by the doctor. Do not chew, bite, or break it. The dose of SOLVIN COLD AF SYRUP 60ML will depend upon your condition. The most common side effects of SOLVIN COLD AF SYRUP 60ML are drowsiness, dizziness, headache, dry mouth/nose/throat, upset of stomach, constipation, or trouble in sleeping. Most of these side effects of SOLVIN COLD AF SYRUP 60ML do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Do not stop taking SOLVIN COLD AF SYRUP 60ML even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. Also, inform your doctor about all other medications you have been taking before starting SOLVIN COLD AF SYRUP 60ML. Please tell your doctor before starting SOLVIN COLD AF SYRUP 60ML if you have a liver problem, are pregnant, or breastfeeding. SOLVIN COLD AF SYRUP 60ML may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. Do not take SOLVIN COLD AF SYRUP 60ML with any MAO inhibitor (anti-depressant medication) as it may lead to serious drug interaction.
Uses of SOLVIN COLD AF SYRUP 60ML
Common cold, Allergies
Medicinal Benefits
SOLVIN COLD AF SYRUP 60ML is primarily used to treat common cold symptoms. It is a combination drug containing Chlorpheniramine (anti-histamine/antiallergic) and phenylephrine (decongestant), primarily used to treat common cold symptoms like runny nose, congestion, watery eyes, sneezing. Chlorpheniramine is an antihistamine that blocks histamine in the body, which is known to cause common cold symptoms. Phenylephrine helps in shrinking the blood vessels in the nasal passage, thereby reducing stuffy nose. Together, both of them effectively reduce allergic and cold symptoms.
Directions for Use
Storage
Side Effects of SOLVIN COLD AF SYRUP 60ML
Like other medications, SOLVIN COLD AF SYRUP 60ML also has certain side effects, but it is not mandatory for anyone to experience them. The most common side effects of SOLVIN COLD AF SYRUP 60ML are drowsiness, dizziness, headache, dry mouth/nose/throat, upset of stomach, constipation, or trouble in sleeping. Most of these side effects of SOLVIN COLD AF SYRUP 60ML do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
In-Depth Precautions and Warning
Drug Warnings
Do not take SOLVIN COLD AF SYRUP 60ML if you are allergic to histamines, SOLVIN COLD AF SYRUP 60ML, or any of its ingredients. Please inform your doctor if you are pregnant or breastfeeding before starting SOLVIN COLD AF SYRUP 60ML. If you have or ever had cardiovascular disease, asthma, kidney or liver disease, diabetes, glaucoma, chronic obstructive pulmonary disease, benign prostatic hyperplasia, please do not take SOLVIN COLD AF SYRUP 60ML as it is known to interact. Also, inform your doctor about all other medications you have been taking before starting SOLVIN COLD AF SYRUP 60ML. Do not stop taking SOLVIN COLD AF SYRUP 60ML even if you feel better without asking your doctor as your symptoms may come back and may even worsen your condition. SOLVIN COLD AF SYRUP 60ML may cause drowsiness and sleepiness, so it is advised not to drive a car or operate machinery. Consumption of alcohol should be avoided as it may lead to excessive drowsiness and sleepiness. If you need to undergo surgery, please inform your doctor that you are taking SOLVIN COLD AF SYRUP 60ML as it should not be taken during surgery. Do not take SOLVIN COLD AF SYRUP 60ML if you have taken any MAO inhibitor (anti-depressant medication) in the past 14 days.
Drug Interactions
Drug-Drug Interaction: SOLVIN COLD AF SYRUP 60ML have interactions with other anti-allergic medications (cetirizine, fluticasone, diphenhydramine), blood thinners (aspirin), cough suppressant medications (dextromethorphan), anti-hypertensive medications (atorvastatin), anti-asthma medications (albuterol), medicines used for stomach problems (pantoprazole), anti-depressants (isocarboxazid, rasagiline, linezolid, tranylcypromine).
Drug-Food Interaction: Alcohol should not be used along with SOLVIN COLD AF SYRUP 60ML.
Drug-Disease Interaction: SOLVIN COLD AF SYRUP 60ML should not be taken by the people who have or ever had cardiovascular disease, asthma, kidney or liver disease, diabetes, glaucoma, chronic obstructive pulmonary disease, benign prostatic hyperplasia (BPH) or enlarged prostate gland, difficulty in urination, intestinal ulcer or blockage.
Safety Advice
-
Alcohol
Consult Your Doctor
SOLVIN COLD AF SYRUP 60ML may cause excessive dizziness when taken with alcohol so, together intake should be avoided.
-
Pregnancy
SOLVIN COLD AF SYRUP 60ML contains a combination of two different drugs. Chlorpheniramine being a class B pregnancy drug and phenylephrine being a class C. So, it should be used with caution
-
Breast Feeding
SOLVIN COLD AF SYRUP 60ML should only be given to breastfeeding women if benefits outweigh the harm it will cause to the baby.
-
Driving
Consult Your Doctor
SOLVIN COLD AF SYRUP 60ML is known to cause drowsiness and sleepiness. So, driving after consuming SOLVIN COLD AF SYRUP 60ML should not be done.
-
Liver
SOLVIN COLD AF SYRUP 60ML to be taken with caution, especially if you have a history of liver disease. The dose may have to be adjusted by your doctor.
-
Kidney
SOLVIN COLD AF SYRUP 60ML to be taken with caution, especially if you have a history of kidney disease. The dose may have to be adjusted by your doctor.